Nordhaus-Gaddum Type Relations for Some Topological Indices


Creative Commons License

Kureethara J., Majhi B., Mahalank P., Cangül İ. N.

ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES, vol.21, no.1, pp.183-193, 2021 (ESCI)

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2021
  • Journal Name: ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.183-193
  • Bursa Uludag University Affiliated: Yes